Isomorphism of Coloured Graphs with Slowly Increasing Multiplicity of Jordan Blocks

n

-vertex edge coloured graphs with multiplicity of Jordan blocks bounded by k can be done in time .

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Additional information

Received: November 29, 1994

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Evdokimov, S., Ponomarenko, I. Isomorphism of Coloured Graphs with Slowly Increasing Multiplicity of Jordan Blocks. Combinatorica 19, 321–333 (1999). https://doi.org/10.1007/s004930050059

Download citation

  • AMS Subject Classification (1991) Classes:  05C60, 05C85, 05B30